The school nurse is reviewing the medications of D.N., a fourth…

Question Answered The school nurse is reviewing the medications of D.N., a fourth… The school nurse is reviewing the medications of D.N., a fourth grader who has multiple allergies, including a severe nut allergy.Question 1What education would be provided to the cafeteria staff to minimize the risk of D.N.’s having an anaphylactic reaction?Question 2What instructions would the school nurse provide to those who may be in a position to administer a single dose of epinephrine?Question 3What assessment data would be essential to determine the effectiveness of the epinephrine for D.N. before and after an anaphylactic reaction? A nursing home resident, K.W., had a hip knee replacement 6 months ago and consequently developed an infection with methicillin-resistant Staphylococcus aureus and then osteomyelitis. He has a history of diabetes.Question 1K.W. receives vancomycin IVPB ordered at 15 mg/kg/day. K.W. weighs 220 lb. What daily dose would the nurse administer?Question 2What nursing considerations are essential when giving this medication?Question 3What are the signs and symptoms and treatment the nurse would be alert for if K.W. developed red man syndrome? Health Science Science Nursing PHARMACOLOGY 1151 Share QuestionEmailCopy link Comments (0)

Needs help with similar assignment?

We are available 24x7 to deliver the best services and assignment ready within 3-4 hours? Order a custom-written, plagiarism-free paper

Order Over WhatsApp Place an Order Online

Do you have an upcoming essay or assignment due?

All of our assignments are originally produced, unique, and free of plagiarism.

If yes Order Similar Paper